Journal of Nonlinear Mathematical Physics

Volume 12, Issue 4, November 2005, Pages 567 - 585

Classification of Fully Nonlinear Integrable Evolution Equations of Third Order

Authors
Rafael HERNANDEZ HEREDERO
Corresponding Author
Rafael HERNANDEZ HEREDERO
Received 2 March 2005, Accepted 6 April 2005, Available Online 1 November 2005.
DOI
https://doi.org/10.2991/jnmp.2005.12.4.10How to use a DOI?
Abstract
A fully nonlinear family of evolution equations is classified. Nine new integrable equtions are found, and all of them admit a differential substitution into the Korteweg-de Vries or Krichever-Novikov equations. One of the equations contains hyperelliptic functions, but it is transformable into the Krichever-Novikov equation by a differetial substitution that only involves elliptic functions.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
12 - 4
Pages
567 - 585
Publication Date
2005/11
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2005.12.4.10How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Rafael HERNANDEZ HEREDERO
PY  - 2005
DA  - 2005/11
TI  - Classification of Fully Nonlinear Integrable Evolution Equations of Third Order
JO  - Journal of Nonlinear Mathematical Physics
SP  - 567
EP  - 585
VL  - 12
IS  - 4
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2005.12.4.10
DO  - https://doi.org/10.2991/jnmp.2005.12.4.10
ID  - HEREDERO2005
ER  -